# SDR COMA0360125

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 13,266 hours, 13,440 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5658 N2 VIB INDICATION DURING T/O.COULD NOT DUPLICATE.  VIB INDICATIONS WERE WITHIN LIMITS DURING MAINTENANCE RUNS.
